# SDR MALA030565

- Difficulty date: December 4, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 13,987 hours, 15,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION, FS 630 TO 686 LEFT O/B SEAT TRACK HAS CORROSION.  REMOVED AND REPLACED CORRODED SEAT TRACK SECTION FROM FS 630 TO FS 686 IAW MESABA EO S 53060 DATED NOV 3, 2003 REV II.
